# SDR WX0A2023121531922

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N251NV
- Make and model: Airbus A320-214
- Aircraft serial: 7838
- Aircraft time: 16,152 hours, 8,204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 36304
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP / REPLACED BATTERIES, NO FIX. REPLACED AFT CABIN MEGAPHONE IAW A320 LOPA A2250005L03. OPS CK GOOD IAW AMM 25-65-51 PB201"
